# SDR SWAA2022020458642

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF HAS DAMAGE TO FWD INBOARD CORNER / REPAIRED FLOORBOARD 241CF FWD IB CORNER IAW SRM 53-00-50-2R-2 REV 63 AND SRM 53-00-50-2R-0 GENERAL REV 63
